Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 80, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 3, 2010, 8:32 AM CDT for Gasconade County, Montgomery County, Missouri. It took effect at Apr 3, 2010, 9:37 AM CDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2010, 8:32 AM CDT (13:32 UTC)
- In effect from
- Apr 3, 2010, 9:37 AM CDT
- Expired
- Apr 4, 2010, 8:13 PM CDT
- In force
- 35 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Hermann (HRNM7). The gauge peaked at 21.64 ft at Apr 3, 2010, 4:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 26 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06934500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
091
WGUS43 KLSX 031332
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
832 AM CDT SAT APR 3 2010
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT QUINCY LD21 AFFECTING ADAMS AND MARION
COUNTIES
MISSOURI RIVER AT HERMANN AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.NEARLY ONE INCH OF RAIN FELL ACROSS THE AREA YESTERDAY AFTERNOON THROUGH
THE OVERNIGHT...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC001-MOC127-041332-
/O.NEW.KLSX.FL.W.0079.100403T1800Z-100409T0000Z/
/QLDI2.1.ER.100403T1800Z.100404T1200Z.100408T0000Z.NO/
832 AM CDT SAT APR 3 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT QUINCY LD21.
* FROM THIS AFTERNOON TO WEDNESDAY EVENING.
* AT 8:00 AM SATURDAY THE STAGE WAS 16.8 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 17.4 FEET BY TOMORROW MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE: MINOR FLOODING BEGINS.
* IMPACT...AT 14.0 FEET...UNPROTECTED BOTTOMLANDS FLOOD.
$$
MOC073-139-041331-
/O.NEW.KLSX.FL.W.0080.100403T1437Z-100406T0600Z/
/HRNM7.1.ER.100403T1437Z.100404T0000Z.100405T0600Z.NO/
832 AM CDT SAT APR 3 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL MONDAY.
* AT 7:30 AM SATURDAY THE STAGE WAS 20.8 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 21.6 FEET BY THIS EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/04 04/05 04/06 04/07 04/08
MISSISSIPPI RIVER
QUINCY LD21 17.0 16.75 17.4 17.4 17.3 17.1 16.9
MISSOURI RIVER
HERMANN 21.0 20.81 21.5 20.8 20.7 20.2 18.83 follow-up statements
609
WGUS83 KLSX 040114
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
814 PM CDT SAT APR 3 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MISSOURI RIVER NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
MISSOURI RIVER AT HERMANN AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 1.00 INCH OF PRECIPITATION
THAT FELL ACROSS THE BASIN DURING THE PAST 24 HOURS...WITH SOME
LOCALLY HIGHER AMOUNTS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-050114-
/O.EXT.KLSX.FL.W.0081.000000T0000Z-100406T0300Z/
/CMSM7.1.ER.100403T2130Z.100404T0600Z.100404T1500Z.NO/
814 PM CDT SAT APR 3 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL MONDAY EVENING.
* AT 8:00 PM SATURDAY THE STAGE WAS ESTIMATED AT 17.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CRESTING AND WILL FALL TO BELOW FLOOD STAGE
BY LATE SUNDAY AFTERNOON.
$$
MOC073-139-050113-
/O.EXT.KLSX.FL.W.0042.000000T0000Z-100409T0800Z/
/GSCM7.1.ER.100312T0717Z.100404T0600Z.100407T2000Z.NO/
814 PM CDT SAT APR 3 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL LATE THURSDAY NIGHT.
* AT 8:00 PM SATURDAY THE STAGE WAS ESTIMATED AT 23.9 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 23.9
FEET AFTER MIDNIGHT SUNDAY.
$$
MOC073-139-050113-
/O.CON.KLSX.FL.W.0080.000000T0000Z-100406T0600Z/
/HRNM7.1.ER.100403T1330Z.100404T0600Z.100405T0600Z.NO/
814 PM CDT SAT APR 3 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL LATE MONDAY NIGHT.
* AT 7:30 PM SATURDAY THE STAGE WAS 21.6 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.9 FEET BY
AFTER MIDNIGHT SUNDAY. THE RIVER WILL FALL BELOW FLOOD STAGE
EARLY MONDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/04 04/05 04/06 04/07 04/08
MISSOURI RIVER
CHAMOIS 17.0 E17.60 17.1 15.9 15.8 15.1 14.1
GASCONADE 22.0 E23.90 23.8 22.9 22.6 22.3 21.3
HERMANN 21.0 21.58 21.8 20.7 20.3 19.8 18.5828
WGUS83 KLSX 041518
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1018 AM CDT SUN APR 4 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
THE MISSOURI RIVER AT
...GASCONADE
...HERMANN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-051518-
/O.EXT.KLSX.FL.W.0042.000000T0000Z-100409T2100Z/
/GSCM7.1.ER.100312T0717Z.100404T1800Z.100408T0900Z.NO/
1018 AM CDT SUN APR 4 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL FRIDAY AFTERNOON.
* THE MORNING STAGE WAS ESTIMATED AT 23.5 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL FALL TO NEAR 21.9 FEET THURSDAY MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND BEGINS.
$$
MOC073-139-051517-
/O.EXT.KLSX.FL.W.0080.000000T0000Z-100405T1619Z/
/HRNM7.1.ER.100403T1330Z.100404T0245Z.100404T1619Z.NO/
1018 AM CDT SUN APR 4 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL MONDAY MORNING.
* AT 9:30 AM SUNDAY THE STAGE WAS 21.1 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATER THIS MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/05 04/06 04/07 04/08 04/09
MISSOURI RIVER
GASCONADE 22.0 E23.50 22.4 22.5 22.4 21.9 21.2
HERMANN 21.0 21.11 20.0 20.3 20.1 19.1 18.3173
WGUS83 KLSX 050113
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
813 PM CDT SUN APR 4 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MISSOURI RIVER AT HERMANN AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING EVENT
AT HERMANN...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-050143-
/O.CAN.KLSX.FL.W.0080.000000T0000Z-100405T1619Z/
/HRNM7.1.ER.100403T1330Z.100404T0245Z.100404T1830Z.NO/
813 PM CDT SUN APR 4 2010
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT HERMANN.
* AT 6:30 PM SUNDAY THE STAGE WAS 20.6 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FELL BELOW FLOOD STAGE AT 1:30 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 20.5 FEET BY TUESDAY
MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/05 04/06 04/07 04/08 04/09
MISSOURI RIVER
HERMANN 21.0 20.60 20.2 20.5 20.3 19.6 18.7What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 3, 6:53 AM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Apr 3, 6:53 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 653 AM CDT SAT APR 3 2010 .DISCUSSION... /508 AM CDT SAT APR 3 2010/ WIDE BAND OS SHOWERS AND THUNDERSTORMS WAS SHIFTING EWD THRU THE CWA EARLY THIS MRNG AHEAD OF THE MID-UPPER LEVEL TROF EXTENDING FROM A MID LEVEL LOW OVER NWRN MN S TO A STRONG VORT MAX OVER SWRN AR. MOST OF THIS ACTIVITY WAS ALSO ASSOCIATED WITH LOW LEVEL MOISTURE CONVERGENCE...WAA AND THETA E ADVECTION ON THE NOSE OF A SWLY LLJ AND ALONG A PREFRONTAL TROF...OUTFLOW BOUNDARY. THERE WAS MORE SCATTERED ACTIVITY ALONG OR JUST AHEAD OF THE ACTUAL CDFNT EXTENDING FROM WI S-SW THRU NERN MO TO SWRN MO. MOST OF THE PRECIPITATION FOR THE REST OF THE MRNG SHOULD BE ACROSS IL E OF THE MISSISSIPPI RIVER. WILL HAVE CLEARING FROM W TO E TODAY BEHIND THE MID-UPPER LEVEL TROF AND ASSOCIATED CDFNT. WILL ALSO HAVE MORE NORMAL TEMPERATURES TODAY...COOLER THAN THE LAST SEVERAL DAYS DUE TO CLOUD COVER AND CAA THIS MRNG. TEMPERATURES WILL COOLER TGT AS WELL MAINLY DUE TO LOWER SFC DEWPOINTS. WELL ABOVE NORMAL TEMPERATURES CAN BE EXPECTED FOR SUN WITH INCREASING S-SWLY LOW LEVEL FLOW AND UPPER LEVEL HEIGHTS RISING. ELEVATED CONVECTION WILL RETURN TO THE CWA BY SUN NGT AS A STRONG SWLY LLJ BRINGS LOW LEVEL MOISTURE BACK TO THE AREA. THE MODELS ALSO FORECAST A FRONT TO SAG SWD INTO NRN MO. THERE IS STILL A LOT OF MODEL UNCERTAINTY WITH THE PLACEMENT OF THE GREATEST QPF SUN NGT AND HOW FAR S THIS PRECIPITATION WILL GET. THE CHANCE OF SHOWERS/THUNDERSTORMS WILL CONTINUE MON BUT SHOULD SHIFT MAINLY N OF THE CWA MON NGT AS THE FRONT SHIFTS N OF THE CWA. SHOWERS/STORMS WILL MOVE THROUGH THE AREA TUE AFTN AND TUE NGT AS A MID-UPPER LEVEL LOW MOVES NEWD THRU THE NRN PLAINS AND DRAGS AN ASSOCIATED CDFNT SEWD THOUGH THE CWA. GKS && .AVIATION... /628 AM CDT SAT APR 3 2010/ -SHRA HAS ENDED AT ALL TAF SITES EARLY THIS MORNING WITH FNTL PASSAGE IMMINENT AND SKIES CLRG FROM WEST TO EAST BEHIND THE CDFNT. SFC OB TRENDS OVER THE PAST FEW HOURS SUGGEST THAT THERE WILL BE A BRIEF PD OF MVFR CIGS BEFORE SKIES CLR AND VFR CONDITIONS PREVAIL. HAVE ADDED DETAIL TO THE TAFS PRIMARILY FOR WIND DIRECTION TO DEPICT WINDS VEERING WLY OR NWLY AFTER FROPA...THEN BACKING WITH PASSAGE OF SFC RIDGE BEFORE VEERING AGAIN LATE IN THE PD AHEAD OF THE NEXT SYSTEM. SPECIFICS FOR KSTL...PLEASE SEE ABOVE DISCUSSION. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 3, 5:47 AM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 547 AM CDT SAT APR 3 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041100- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 547 AM CDT SAT APR 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS CAN BE EXPECTED ACROSS WEST CENTRAL AND SOUTHWEST ILLINOIS THIS MORNING. MODERATE FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS ANOTHER CHANCE FOR THUNDERSTORMS OVER PARTS OF THE AREA SUNDAY NIGHT THROUGH WEDNESDAY. MODERATE FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GKS
In the hours before
Local storm report, Apr 3, 7:39 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
739 AM CDT SAT APR 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 AM HEAVY RAIN MEXICO 39.17N 91.87W
04/03/2010 M1.43 INCH AUDRAIN MO TRAINED SPOTTER
FROM 430 PM TO 1250 AM...NO FLOODING OBSERVED.
&&
KARLZLocal storm report, Apr 3, 7:41 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
741 AM CDT SAT APR 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM HEAVY RAIN 7 S STEELVILLE 37.87N 91.36W
04/03/2010 M1.30 INCH CRAWFORD MO TRAINED SPOTTER
&&
KARLZLocal storm report, Apr 3, 7:42 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
742 AM CDT SAT APR 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 AM HEAVY RAIN MORRISON 38.67N 91.63W
04/03/2010 M2.50 INCH GASCONADE MO TRAINED SPOTTER
&&
KARLZLocal storm report, Apr 3, 8:22 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
822 AM CDT SAT APR 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 AM HAIL TRENTON 38.61N 89.68W
04/03/2010 M0.25 INCH CLINTON IL TRAINED SPOTTER
&&
KARLZLocal storm report, Apr 3, 8:29 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
829 AM CDT SAT APR 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 AM HEAVY RAIN 7 S BLAND 38.20N 91.63W
04/03/2010 M1.75 INCH GASCONADE MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Apr 3, 8:30 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
830 AM CDT SAT APR 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM HAIL TRENTON 38.61N 89.68W
04/03/2010 M0.25 INCH CLINTON IL TRAINED SPOTTER
&&
KARLZThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 10:39 PM CDT | Areal Flood Advisory | LSX | Callaway, Cole, Osage | 6 hr |
| Apr 3, 6:43 AM CDT | River Flood Warning | LSX | Osage | 13 hr |
| Apr 3, 8:32 AM CDT | River Flood Warning | LSX | Marion | 29 hr |
| Apr 3, 9:46 AM CDT | River Flood Warning | LSX | Callaway, Osage | 25 hr |
| Apr 3, 10:52 AM CDT | River Flood Warning | LSX | Lincoln | 21 hr |
| Apr 3, 10:58 AM CDT | River Flood Warning | LSX | Lincoln | 54 hr |
Nearby
River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.